Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleCanonical forms for polynomial and quadratic differential operators
Author(s) Chiaki Kojima, Paolo Rapisarda, Kiyotsugu Takaba
TypeArticle in Journal
AbstractWe define the canonical representative for the equivalence class consisting of all polynomial- and quadratic differential operators that take the same values on a given subspace of C ∞ ( R n , R w ) . We also examine the relation of this definition with that given in a special case in [J.C. Willems, H.L. Trentelman, On quadratic differential forms, SIAM J. Control Optim. 36 (1998) 17031749].
KeywordsPolynomial differential operators, Bilinear- and quadratic differential forms, Gröbner bases, Behavioral system theory, Canonical forms
ISSN0167-6911
URL http://www.sciencedirect.com/science/article/pii/S0167691107000746
LanguageEnglish
JournalSystems & Control Letters
Volume56
Number1112
Pages678 - 684
Year2007
Edition0
Translation No
Refereed No
Webmaster